# SDR COMA0470015

- Difficulty date: February 8, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 188 hours, 180 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL124903
- Condition: Unreliable
- Location: Landing Gear
- Part time: 187 hours, 180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5661 GEAR DISAGREE WARNING AFTER T/O.  REPLACED THE L/G SELECTOR VALVE.
